Показати простий запис статті
dc.contributor.author |
Люстик, М. |
|
dc.contributor.author |
Прикарпатський, А.К. |
|
dc.contributor.author |
Притула, М.М. |
|
dc.contributor.author |
Вовк, М.I. |
|
dc.date.accessioned |
2021-02-19T07:28:22Z |
|
dc.date.available |
2021-02-19T07:28:22Z |
|
dc.date.issued |
2009 |
|
dc.identifier.citation |
Проєкційно-алгебраїчна апроксимація лінійних та нелінійних диференціально-операторних рівнянь у банахових просторах / М. Люстик, А.К. Прикарпатський, М.М. Притула, М.I. Вовк // Нелінійні коливання. — 2009. — Т. 12, № 4. — С. 495-506. — Бібліогр.: 13 назв. — укр. |
uk_UA |
dc.identifier.issn |
1562-3076 |
|
dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/178418 |
|
dc.description.abstract |
Развивается проекционно-алгебраический метод дискретных аппроксимаций типа Калоджеро для линейных дифференциальных уравнений в банаховых пространствах, проведен анализ
сходимости конечномерных аппроксимаций, базирующийся на функционально-алгебраическом
подходе к дискретным аппроксимациям и методах теории операторов в банаховых пространствах. Рассмотрены применения полученных результатов к функционально-интерполяционной
схеме проекционно-алгебраического метода дискретных аппроксимаций. На основании обобщенного утверждения типа Лере – Шаудера рассмотрена проекционно-алгебраическая схема
дискретных аппроксимаций и проанализированы ее разрешимость и сходимость для специального класса нелинейных операторных уравнений. |
uk_UA |
dc.description.abstract |
The projection-algebraic method of the Calogero type for discrete approximations of linear differential
equations in Banach spaces is developed, the convergence analysis of the corresponding finite-dimensional
expressions, based on the functional-analytic approach to discrete approximations and methods of operator
theory in Banach spaces, is presented. Application of the obtained results to the functional-interpolation
scheme of the projection-algebraic method of discrete approximations is considered. Based on a generalized Leray – Schauder type theorem the projection-algebraic scheme of discrete approximations is proposed,
its solvability and convergence for a special class of nonlinear operator equations is analyzed. |
uk_UA |
dc.language.iso |
uk |
uk_UA |
dc.publisher |
Інститут математики НАН України |
uk_UA |
dc.relation.ispartof |
Нелінійні коливання |
|
dc.title |
Проєкційно-алгебраїчна апроксимація лінійних та нелінійних диференціально-операторних рівнянь у банахових просторах |
uk_UA |
dc.title.alternative |
Проекционно-алгебраическая аппроксимация линейных и нелинейных дифференциально-операторных уравнений в банаховых пространствах |
uk_UA |
dc.title.alternative |
Projection-algebraic approximation of linear and nonlinear differential-operator equations in Banach spaces |
uk_UA |
dc.type |
Article |
uk_UA |
dc.status |
published earlier |
uk_UA |
dc.identifier.udc |
517.9 |
|
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті